# SDR ASAA2015032311128

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88113
- Condition: Cracked
- Location: Bs 238
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 WINDSHIELD POST CRACKED AT LT UPPER CORNER, DOT ATTACHED.  ACFT GROUNDED.  REPAIR ACCOMPLISHED ON TASK CARD SB737-53-1336-NG-1.  DOT REMOVED.
